Advanced Mathematical Models for Nonlinear Differential Equations: Existence and Uniqueness
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 4 | Views: 231 | Weekly Hits: ⮙2 | Monthly Hits: ⮙4

Research Paper | Mathematics | India | Volume 13 Issue 10, October 2024 | Popularity: 5.3 / 10


     

Advanced Mathematical Models for Nonlinear Differential Equations: Existence and Uniqueness

Venkatachalapathi Uday, Dr. Gautam Kumar Rajput


Abstract: Nonlinear differential equations are central to a broad range of scientific and engineering problems. This paper explores advanced mathematical models for nonlinear differential equations, focusing on the existence and uniqueness of solutions. We review various theoretical approaches, present recent advancements, and discuss their implications for complex systems.


Keywords: Nonlinear Differential Equations, Existence and Uniqueness Theorems, Fixed - Point Theorems, Variational Methods, Topological Methods


Edition: Volume 13 Issue 10, October 2024


Pages: 1013 - 1015


DOI: https://www.doi.org/10.21275/SR241013113624


Please Disable the Pop-Up Blocker of Web Browser

Verification Code will appear in 2 Seconds ... Wait



Text copied to Clipboard!
Venkatachalapathi Uday, Dr. Gautam Kumar Rajput, "Advanced Mathematical Models for Nonlinear Differential Equations: Existence and Uniqueness", International Journal of Science and Research (IJSR), Volume 13 Issue 10, October 2024, pp. 1013-1015, https://www.ijsr.net/getabstract.php?paperid=SR241013113624, DOI: https://www.doi.org/10.21275/SR241013113624

Top